Quantum systems and representation theorem


Dosi A.

POSITIVITY, vol.17, no.3, pp.841-861, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s11117-012-0208-2
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.841-861
  • Keywords: Quantum cone, Multinormed W*-algebra, Quantum system, Quantum order, OPERATOR-SPACES, MOMENT PROBLEM, ALGEBRAS, BIPOLAR

Abstract

In this paper we investigate quantum systems which are locally convex versions of abstract operator systems. Our approach is based on the duality theory for unital quantum cones. We prove the unital bipolar theorem and provide a representation theorem for a quantum system being represented as a quantum -system.